A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map (Q533481): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / author | |||
Property / author: Zhen-Hai Liu / rank | |||
Normal rank | |||
Property / review text | |||
The class of pseudomonotone maps was introduced by \textit{P. O. Kasyanov}, \textit{V. S. Mel'nik} and \textit{S. Toscano} [``Periodic solutions of nonlinear evolution equations with \(W_{\lambda_{0}}\)-pseudomonotone maps'' (Ukrainian), Nelyinyijnyi Kolivannya 9, No. 2, 187--212 (2006); English translation in Nonlinear Oscil. (N. Y.) 9, No.~2, 181--206 (2006; \url{doi:10.1007/s11072-006-0037-y})]. The authors of the present paper show that this class of pseudomonotone maps coincides with a certain other class of known pseudomonotone maps. Relations between the pseudomonotone maps of the present article and the notion of the so-called \(L\)-generalized pseudomonotone maps are discussed. | |||
Property / review text: The class of pseudomonotone maps was introduced by \textit{P. O. Kasyanov}, \textit{V. S. Mel'nik} and \textit{S. Toscano} [``Periodic solutions of nonlinear evolution equations with \(W_{\lambda_{0}}\)-pseudomonotone maps'' (Ukrainian), Nelyinyijnyi Kolivannya 9, No. 2, 187--212 (2006); English translation in Nonlinear Oscil. (N. Y.) 9, No.~2, 181--206 (2006; \url{doi:10.1007/s11072-006-0037-y})]. The authors of the present paper show that this class of pseudomonotone maps coincides with a certain other class of known pseudomonotone maps. Relations between the pseudomonotone maps of the present article and the notion of the so-called \(L\)-generalized pseudomonotone maps are discussed. / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: K. C. Sivakumar / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 47H05 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 47H04 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 5883284 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
pseudomonotone mapping | |||
Property / zbMATH Keywords: pseudomonotone mapping / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
generalized pseudomonotone mapping | |||
Property / zbMATH Keywords: generalized pseudomonotone mapping / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
subsequence | |||
Property / zbMATH Keywords: subsequence / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
\(W_{\lambda_{0}}\) pseudomonotone mapping | |||
Property / zbMATH Keywords: \(W_{\lambda_{0}}\) pseudomonotone mapping / rank | |||
Normal rank |
Revision as of 08:25, 1 July 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map |
scientific article |
Statements
A note on multivalued \(W_{\lambda _{0}}\) pseudomonotone map (English)
0 references
3 May 2011
0 references
The class of pseudomonotone maps was introduced by \textit{P. O. Kasyanov}, \textit{V. S. Mel'nik} and \textit{S. Toscano} [``Periodic solutions of nonlinear evolution equations with \(W_{\lambda_{0}}\)-pseudomonotone maps'' (Ukrainian), Nelyinyijnyi Kolivannya 9, No. 2, 187--212 (2006); English translation in Nonlinear Oscil. (N. Y.) 9, No.~2, 181--206 (2006; \url{doi:10.1007/s11072-006-0037-y})]. The authors of the present paper show that this class of pseudomonotone maps coincides with a certain other class of known pseudomonotone maps. Relations between the pseudomonotone maps of the present article and the notion of the so-called \(L\)-generalized pseudomonotone maps are discussed.
0 references
pseudomonotone mapping
0 references
generalized pseudomonotone mapping
0 references
subsequence
0 references
\(W_{\lambda_{0}}\) pseudomonotone mapping
0 references